Alert archive / Missouri / Tornado Warnings in 2014
Tornado Warning 10, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at May 10, 2014, 5:15 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2014, 5:15 PM CDT (22:15 UTC)
- Expired
- May 10, 2014, 5:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 47 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:16 PM CDT | TORNADO | 2 N Sibley, MO | CONFIRMED ON LOCAL TELEVISION FOOTAGE |
| May 10, 5:16 PM CDT | TORNADO | 2 N Sibley, MO | CONFIRMED ON LOCAL TELEVISION FOOTAGE |
| May 10, 5:31 PM CDT | TORNADO | Orrick, MO | TORNADO DAMAGE REPORTED. ACCESS TO ORRICK IS BLOCKED. |
| May 10, 5:32 PM CDT | TORNADO | 1 W Orrick, MO | TORNADO STILL ONGOING VIA BROADCAST MEDIA HELICOPTER VIDEO FOOTAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1969 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277
WFUS53 KEAX 102215
TOREAX
MOC047-095-177-102245-
/O.NEW.KEAX.TO.W.0010.140510T2215Z-140510T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT SAT MAY 10 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...
NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 545 PM CDT
* AT 510 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MISSOURI CITY...AND MOVING EAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SIBLEY...ORRICK...FLEMING AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3927 9429 3930 9399 3920 9399 3919 9403
3918 9404 3916 9402 3915 9403 3920 9430
TIME...MOT...LOC 2215Z 270DEG 23KT 3922 9422
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CDB3 follow-up statements
756
WWUS53 KEAX 102226
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 PM CDT SAT MAY 10 2014
MOC047-095-102236-
/O.CAN.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
CLAY MO-JACKSON MO-
526 PM CDT SAT MAY 10 2014
...THE TORNADO WARNING FOR NORTH CENTRAL JACKSON AND EAST CENTRAL
CLAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3920 9417 3921 9417 3921 9420 3928 9421
3930 9399 3920 9399 3919 9403 3918 9404
TIME...MOT...LOC 2226Z 264DEG 18KT 3922 9415
$$
MOC177-102245-
/O.CON.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
RAY MO-
526 PM CDT SAT MAY 10 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RAY COUNTY
UNTIL 545 PM CDT...
AT 524 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ORRICK...AND MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ORRICK...FLEMING AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3920 9417 3921 9417 3921 9420 3928 9421
3930 9399 3920 9399 3919 9403 3918 9404
TIME...MOT...LOC 2226Z 264DEG 18KT 3922 9415
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CDB374
WWUS53 KEAX 102231
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 PM CDT SAT MAY 10 2014
MOC177-102245-
/O.CON.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
RAY MO-
531 PM CDT SAT MAY 10 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RAY COUNTY
UNTIL 545 PM CDT...
AT 529 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ORRICK...AND
MOVING EAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR CONFIRMED TORNADO. ADDITIONALLY... LIVE MEDIA
STREAMING CONFIRMS A CIRCULATION ON THE GROUND.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT
WITHOUT SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
FLEMING AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3920 9417 3921 9417 3922 9419 3928 9417
3930 9399 3920 9399 3919 9403 3918 9404
TIME...MOT...LOC 2230Z 283DEG 18KT 3921 9413
TORNADO...OBSERVED
HAIL...1.75IN
$$
CDB649
WWUS53 KEAX 102236
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 PM CDT SAT MAY 10 2014
MOC177-102245-
/O.CON.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
RAY MO-
536 PM CDT SAT MAY 10 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL RAY COUNTY
UNTIL 545 PM CDT...
AT 533 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ORRICK...AND
MOVING EAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR CONFIRMED TORNADO AS WELL AS LIVE MEDIA VIDEO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
FLEMING AND CAMDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3920 9417 3925 9416 3926 9399 3920 9399
3919 9403 3918 9404
TIME...MOT...LOC 2236Z 281DEG 19KT 3921 9409
TORNADO...OBSERVED
HAIL...1.75IN
$$
CDBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 10, 3:32 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 10, 3:32 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 332 PM CDT Sat May 10 2014 .DISCUSSION... Issued at 331 PM CDT SAT MAY 10 2014 Primary concern in the next several days will be severe storm chances across the area. Ongoing convection will expand eastward this afternoon and this evening, with additional redevelopment possible in far eastern Kansas by early evening. MUCAPE in the 3000-4000 J/kg range and bulk shear around 50 kts will support supercellular structures and very large hail. Storm bases are currently around 5-6 kft, possibly also supporting damaging winds but decreasing the tornado threat. A warm front currently stretching southeast from Maryville through Marshall, MO will continue to lift northeast, and may serve as the only focus for isolated tornado potential this afternoon. Storms will begin to weaken after dark as surface-based instability decreases in the warm sector, and the warm front should lift into IA. Any ongoing storms will begin to lift back to the north as the low-level jet increases tonight, and could strengthen slightly towards daybreak, but are not expected to become severe. For Sunday, most daytime severe activity should focus along the warm front in southern Iowa, far southeast Nebraska, and possibly portions of northeast Kansas. These storms will very likely be severe along the warm front, but should stay mainly north of the CWA until the boundary starts pushing southeastward after 00z. The main hazards should be damaging winds and perhaps some severe hail as the storms make their southeastward push later in the evening, and the most likely period for severe weather on Sunday for the majority of the CWA should be between 8 PM - 2 AM along the cold frontal boundary. The boundary may still linger in the far southeastern CWA when it re-fires on Monday afternoon, but the period for any strong to severe storms will be rather brief. Afterward, a few post-frontal showers may linger across central MO, but much quieter and cooler conditions are expected. Little to no change to the extended forecast period. The main story for most of next week will be cooler temperatures and a few small chances for light rain showers. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1233 PM CDT SAT MAY 10 2014 Isolated thunderstorms are expected to develop across the region this afternoon, and will spread eastward during the evening. Some of these storms could be severe. Additional, weaker thunderstorms are expected from the overnight hours through Sunday, and should focus mainly in northeast KS and far northwest MO through Sunday afternoon. In areas not impacted by thunderstorms, ceilings should stay mainly VFR and winds will be breezy out of the south. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Laflin AVIATION...Laflin
Hazardous weather outlook, May 10, 12:20 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1220 PM CDT SAT MAY 10 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111730- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1220 PM CDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. STORMS ARE EXPECTED TO DEVELOP ALONG A LINE FROM SOUTHEAST KANSAS THROUGH NORTHWEST MISSOURI IN THE EARLY TO MID- AFTERNOON HOURS. ADDITIONAL ISOLATED STORMS WILL DEVELOP ACROSS MISSOURI. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...SOME DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI AFTER MIDNIGHT AND MAY CONTINUE INTO SUNDAY MORNING WITH THE POTENTIAL TO PRODUCE LARGE HAIL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE WEATHER WILL BE POSSIBLE SUNDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN HAZARDS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, May 10, 5:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL CONCEPTION 40.25N 94.68W
05/10/2014 E1.75 INCH NODAWAY MO TRAINED SPOTTER
&&Local storm report, May 10, 5:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 4 WNW TRENTON 40.10N 93.69W
05/10/2014 E1.75 INCH GRUNDY MO EMERGENCY MNGR
&&
PMURRAYLocal storm report, May 10, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 W ATCHISON 39.56N 95.19W
05/10/2014 E1.25 INCH ATCHISON KS NWS EMPLOYEE
&&
LAFLINLocal storm report, May 10, 5:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 NW MISSOURI CITY 39.26N 94.31W
05/10/2014 E1.50 INCH CLAY MO TRAINED SPOTTER
DIME TO PING PONG BALL SIZED HAIL.
&&
PMURRAYLocal storm report, May 10, 5:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
514 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 4 WSW CLAYCOMO 39.17N 94.56W
05/10/2014 E1.25 INCH CLAY MO PUBLIC
REPORT VIA SOCIAL MEDIA. TIME ESTIMATED.
&&
PMURRAYLocal storm report, May 10, 5:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT SAT MAY 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL BRIMSON 40.14N 93.74W
05/10/2014 E2.00 INCH GRUNDY MO EMERGENCY MNGR
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:38 PM CDT | Special Weather Statement | EAX | Nodaway | 52 min |
| May 10, 2:43 PM CDT | Severe Thunderstorm Warning | EAX | Holt, Nodaway | 47 min |
| May 10, 3:18 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 42 min |
| May 10, 3:54 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 51 min |
| May 10, 3:57 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 48 min |
| May 10, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 46 min |
| May 10, 4:20 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 40 min |
| May 10, 4:33 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 57 min |
| May 10, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 50 min |
| May 10, 4:50 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 40 min |
| May 10, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 49 min |
| May 10, 5:22 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 53 min |
| May 10, 5:25 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 50 min |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 47 min |
| May 10, 5:37 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 53 min |
| May 10, 5:42 PM CDT | Tornado Warning | EAX | Lafayette, Ray | 33 min |
| May 10, 5:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 47 min |
| May 10, 6:02 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 28 min |
| May 10, 6:10 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 50 min |
| May 10, 6:27 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Saline | 48 min |
| May 10, 6:29 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 61 min |
| May 10, 6:37 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 53 min |
| May 10, 6:59 PM CDT | Tornado Warning | EAX | Macon | 16 min |
Nearby
Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.